# SDR FDEA201605131545

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 70,701 hours, 25,861 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 001N300320H
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD MAIN FLAPS LE, JUST IN FRONT OF NR 11 SPOILER HAS CHAFED MARK.  EVALUATED CHAFE MARK, OUT OF LIMITS IAW SRM 57-53-01 FIG 101 DETAIL VI.  REPAIRED IAW SRM 57-53-01-2R REPAIR 2 FIG 201 & SRM 51-40-02-0G, REF EA F-5750-T0325268 ISSUED FOR TRACKING.  MAJOR REPAIR.
